# SDR GCHA0000013

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N175PA
- Make and model: Bell 407
- Aircraft serial: 53154
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23064693
- Condition: Malfunction
- Location: Nr 1 Engine
- Stage of operation: HO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING POST-INSPECTION TEST FLIGHT, AIRCRAFT EXPERIENCED A FADEC DEGRADE AND RESTART FAULT LIGHT.  THIS OCCURRED WHILE IN HOVER PERFORMING A POWER CHECK.  AIRCRAFT WAS LANDED AND PILOT ATTEMPTED TO ROLL THROTTLE TO IDLE.  WHILE FADEC WAS STILL IN AUTOMODE, NR AND NP REMAINED AT 100 PERCENT.  MANUAL MODE WAS SELECTED AND THE NR AND NP RETURNED TO IDLE.  AFTER THE ENGINE WAS SHUT DOWN, THE LAP TOP COMPUTER LINK REVEALED FADEC DEGRADE.  NO FAULT AND RESTART FAULT INDICATED.  (X)
